MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC141000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, this patient underwent planned endovascular treatment of an abdominal aortic aneurysm (aaa) and was implanted with gore® excluder® conformable aaa endoprosthesis devices.Pre-procedure computed tomography angiography (cta) performed on (b)(6) 2025, determined the maximum diameter of the abdominal aorta measured 63mm with a maximum diameter proximal landing zone of 23mm.Successful access, delivery, and accurate deployment of the devices to their intended location, and retrieval of the delivery system was reported.There were no corrective procedure(s) or complications related to the device, procedure, or withdrawal of the delivery system.The patient tolerated the procedure and was discharged to home (self-care) on (b)(6) 2025.On (b)(6) 2025, the patient underwent follow-up computed tomography angiography (cta).Review by gore imaging services (gis) reports a type ii endoleak originating from five lumbar arteries (lumbar dominant), the ima is not patent.Gis additionally reports gore device compression/infolding.Review of the cta by the site reports a type ii endoleak, the maximum diameter of the abdominal aorta is reported to measure 58mm and reports/confirms compression of the right iliac limb (plc141000/30638662) in the aorta.The site additionally reports all devices are reported to be patent, with no additional device integrity issues.There are no scheduled procedures planned for the patient at this time; the event is ongoing.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23795273
Report Number3013164176-2025-02816
Device Sequence Number18759481
Product Code MIH
UDI-Device Identifier00733132618637
UDI-Public(01)00733132618637(17)280611
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPLC141000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/12/2025
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age78 YR
Patient SexMale
Patient Weight82 KG